“Karim Samei”
Tel: (+98)(811)8280444
Fax: (+98)(811)8280444
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2010 - 2012 (Until June)) |
||
Past IPM Positions |
||
Associate Researcher (non-resident), School of Mathematics
(2006 - 2008) Associate Researcher (non-resident), School of Mathematics (2004 - 2006) |
||
Non IPM Affiliations |
||
Associate Professor of Bu Ali Sina University | ||
Related Papers |
1. | K. Samei (Joint with S. Bagheri, F. Nabaei, and R. Rezaei) Reduction graph and its application on algebraic graphs Rocky Mountain J. Math. (Accepted) [abstract] |
2. | K. Samei On the comaximal graph of a commutative ring Canad. J. Math 57 (2014), 413-423 [abstract] |
3. | K. Samei On the maximal spectrum of semiprimitive multiplication modules Canad. Math. Bull. 51 (2008), 439-447 [abstract] |
4. | K. Samei The zero-divisor graph of a reduced ring J. Pure Appl. Algebra 209 (2007), 813-821 [abstract] |
5. | K. Samei Z0-ideals and some special commutative rings Fund. Math. 189 (2006), 99-109 [abstract] |
6. | K. Samei Flat submodules of free modules over commutative Bezout rings Austral. Math. Soc. 71 (2005), 113-119 [abstract] |
[Back]
|